The Michigan Mathematical Journal

The intersection of Fibonacci sequences.

S. K. Stein

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 9, Issue 4 (1962), 399-402.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998776

Digital Object Identifier
doi:10.1307/mmj/1028998776

Mathematical Reviews number (MathSciNet)
MR0154844

Zentralblatt MATH identifier
0271.10008

Subjects
Primary: 10.06
Secondary: 10.61

Citation

Stein, S. K. The intersection of Fibonacci sequences. Michigan Math. J. 9 (1962), no. 4, 399--402. doi:10.1307/mmj/1028998776. https://projecteuclid.org/euclid.mmj/1028998776


Export citation